MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; HIP BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; HIP BALL HEAD
Model Number 01.25.021
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 may 2023: lot 2108058: 120 items manufactured and released on 16-sep-2021.Expiration date: 2026-sep-06.No anomalies found related to the problem.To date, 107 items of the same lot have been sold with 1 similar reported event during the period of review.Additional device involved cup: mpact 01.32.150dh acetabular shell ø50 two-holes (k132879) lot 2218064: (b)(4) items manufactured and released on 11-nov-2022.Expiration date: 2027-oct-30.No anomalies found related to the problem.To date, 23 items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3241hcat hooded pe hc liner ø32/d (k132879) lot 2218086: (b)(4) items manufactured and released on 29-sep-2022.Expiration date: 2027-sep-08.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with 1 similar reported event during the period of review.Stem: sms solid 01.36.044 sms solid stem std sizue 4 (k181693) lot 2106261: (b)(4) items manufactured and released on 29-sep-2021.Expiration date: 2026-sep-07.No anomalies found related to the problem.To date, 29 items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0025 cancellous bone screw ø 6,5 l 25 (k200391) lot 2216103: (b)(4) items manufactured and released on 13-oct-2022.Expiration date: 2027-sep-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 2 months and 10 days after the primary surgery, the surgeon removed all components and implanted permanent hardware.The surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17037725
Report Number3005180920-2023-00410
Device Sequence Number12376952
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2026
Device Model Number01.25.021
Device Catalogue Number01.25.021
Device Lot Number2108058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale